# SDR DU4R201804190006

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 23,742 hours, 19,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113402206
- Condition: Dented
- Location: Frames 1 & 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  THE FUSELAGE SKIN RT, AFT OF BULKHEAD, FRAMES 1 & 2 APPROX. STR. 33 WAS DENTED.   S/O 193052   N/R 38031
